# SDR UALA2012011600319

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,490 hours, 14,095 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 61962331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIELD OFF LIGHT ON AFTER APU REPLACEMENT DURING OPS CHECK.  REPLACED APU FUEL CONTROL, NO HELP.  APU AUTO SHUTDOWN FAULT LIGHT ON OVERTEMP ECU MESSAGE.  MR49305 ON-86 OFF159.  TRIED TWO FUEL CONTROL UNITS.  SAME RESULT.  SWAPPED APU CONTROL UNIT (ECU) AND IGNITION UNIT, NO HELP.  RE-INSTALLED ORIGINAL PARTS.  APU RAN TO 99 PERCENT THEN SPIKES EGT OVER 780 TEMP AND AUTO SHUTS DOWN.  REPLACED APU.  APU STARTS AND RUNS.
